The Sutainability Of Budget Deficits In A Stochastic Economy
Download full text from publisherTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Other versions of this item:
- Bohn, Henning, 1995. "The Sustainability of Budget Deficits in a Stochastic Economy," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 27(1), pages 257-271, February.
More about this item
Keywordsbudget ; deficit ; stochastic processes ; fiscal policy;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:pennif:6-90. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: http://edirc.repec.org/data/wcupaus.html .
We have no references for this item. You can help adding them by using this form .